# SDR QXEA2017050300341

- Difficulty date: April 24, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,930 hours, 39,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85217419105
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR BEAM ABOVE THE VENT DOOR CRACKED. REMOVED VENT DOUBLER PN 85217351-101 AND STIFFENER PN 85217471-102. INSTALLED VENT DOUBLER PN 85217351-101 & STIFFENER PN 85217471-102.
